# SDR SWAA2020112532237

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 62,778 hours, 36,977 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR INTERIOR, LOWER HANDLE MOLDING NOT SECURED.  SECURED RT OVERWING EMERGENCY EXIT INTERIOR DOOR HANDLE MOLDING, REF AMM 25-21-12.
